Items where Author is "Jumadi, Azlina"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Ahmad, Shamsatun Nahar and Aris, Nor’Aini and Jumadi, Azlina (2019) The convex polytopes and homogeneous coordinate rings of bivariate polynomials / Shamsatun Nahar Ahmad, Nor’Aini Aris and Azlina Jumadi. Scientific Research Journal, 16 (2). pp. 1-16. ISSN 1675-7009

This list was generated on Sun Jul 5 07:48:06 2020 +08.